Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: thoughts. triggers. ╗ Llurpsienoodle

Posted by ClearSkies on March 17, 2008, at 14:15:01

In reply to thoughts. triggers., posted by Llurpsienoodle on March 17, 2008, at 13:29:41

Wellbutrin was a mixed bag for me while I was on it - it greatly lifted my mood but also contributed to my agitation. Perhaps, since you've just started it, there's an adjustment period that you have to go through with these terrible thoughts and dreams?

Or perhaps it's not a suitable medication if it's making these symptoms so much worse. What's the good of adding one medication if it makes two other symptoms that much worse? I question the therapeutic wisdom, I suppose. Because it's not just the physical symptoms that we deal with by taking these medications; otherwise, why would we take them?

I would be terribly unhappy to be waking up in such a state.
CS


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:ClearSkies thread:818448
URL: http://www.dr-bob.org/babble/psycho/20080226/msgs/818456.html